# SDR 96FDEA01483

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842013
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0271 AND 029, BS 328 PLUS 7 WL 142 LBL 20 SKIN IS BULGING.  *S/D*  REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL DOUBLER AT BS 330 TO 356 WL 148 T0 152 LBL 20 IAW FEDEX SRM 53-30-3 FIG 3.
